# SDR MWEA011417

- Difficulty date: November 2, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991224314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY HAS A CRACKED SHEAR CLIP AT STATION 786. FABRICATED AND INSTALLED SHEAR CLIP.
